... prescribed this drug for a skin inflammation. I feel agitated, scattered, and wired after taking the drug (100 mg) in the morning. The second dosage taken later in the evening disrupts my sleep with a pounding noise in my head, as well as headaches. I sincerely thought that my neighbor was playing heavy bass music, but the noise was internal! Yuck..I feel totally 'off'!
Minocycline can have a wide variety of neurological and psychiatric side effects. Like with any medication your best strategy for an elective treatment like skin inflammation is to stop the medication first and call the doctor's office second.
Minocycline is available in a lower 50 mg dose and there is a possibility you may have less side effects at a lower dose taken less frequently. Have you had headaches, neurological or psychiatrice symptoms ever before? Do you have any other sources of inflammation in your body other than skin inflammation? Antibiotics often shift the balance of yeast, bacteria, and viruses in the body. I don't think anyone understands these sort of minocycline side effects but they are reported in the PDR. Let us know how long it took for those side effects to clear.
- Minocycline Information for Consumers
- Minocycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minocycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Minocycline alters eye color? I heard it does and I have light blue eyes. I dont want them to change
Posted 30 Mar 2013 • 2 answers
Posted 22 Jan 2014 • 1 answer
Posted 29 Apr 2014 • 1 answer
Posted 26 Oct 2015 • 1 answer
Posted 27 Jan 2016 • 0 answers